# SDR UPS06848786

- Difficulty date: December 18, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON PRE-DEPARTURE EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK.  OPS CHECK GOOD PER MM 33-50-01-2.
